I have been on accutane since nov 7. I am 5'7, 115 lb, f
Nov 7-dec 7 - 40 mg
Dec 7-jan 7 - 80 mg
Jan 7-april 7 - 120 mg
April 7 - present - 80 mg
4 hyperpigmentation spots right cheek
Slight dry lips
I have frequent nightmares and thoughts about my acne returning, particularly on the right side of my face. I had depression before accutane, then it went away a little in feb when my skin cleared. Now it's back really bad. I feel like I can feel the painful acne on the right side of my face still and/or that it will come out very badly soon after I stop accutane. My doc told me I had exceeded my needed dose back in beginning of March but when I begged him to keep me on another month he said ok and gave me another month of 120. He also told me to do yoga to calm down. I have recently cut down to 80 though so it will last longer. I am so scared of stopping accutane. Any thoughts or similar experiences loves? Thanks.